Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS JJMS Issues
 
 Jordanian Journals
Home
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address
 

 

Volume 4, No. 2, August 2011, Ramadan  1432 H

  Articles

 

 

Edge-Maximal C2k+1-vertex disjoint Free Graphs

Let k ≥1 be a positive integer and 2 1 ( ; ) k n V G + the class of graphs on n vertices containing no 2k+1 vertex disjoint cycles. Let 2 1 2 1 ( ; ) max{ ( ): ( ; )} k k f n V ε G G n V + + = ∈G . In this paper we determine 2 1 ( ; ) k f n V + and characterise the edge maximal members in 2 1 ( ; ) k n V G + for k = 1 and 2.

 

 

Mohammad Bataineh

JJMS, 2011,4(2)    79 - 89

ON SOME PROPERTIES FOR NEW GENERALIZED DERIVATIVE OPERATOR

Motivated by many well-known differential operators, we introduce a new generalized derivative operator and study its characterization properties. In addition, we determine conditions under which the partial sums of this operator of bounded turning are also of bounded turning.

 

 

AISHA AHMED AMER
MASLINA DARUS

JJMS, 2011,4(2)     91 - 101

EXTREME TYPE POINTS IN CERTAIN BANACH SPACES

In this paper, we introduce a new class of boundary points of the unit ball of Banach spaces. Such points are very close to being extreme points. We characterize such points in certain classical Banach spaces and some operator spaces.

 

 

KHALIL, R.
SHGAIRAT, KH

JJMS, 2011,4(2)     103- 113

ORTHOGONALITY

Orthogonality in inner product spaces can be expresed using the notion of norms. So many generalization of the concept of orthogonality was made in the context of Banach spaces. In this paper we introduce a new orthogonality relation in normed linear spaces, called ; ; orthogonality wich generalised most of the known orthogonality. It is shown that ; ; orthogonality is homogeneus if and only if the space is a real inner product space. 

 

 

ABDALLA TALLAFHA

JJMS, 2011,4(2)     115 -126

TWO-DIMENSIONAL SINGULAR FREDHOLM INTEGRAL EQUATION WITH APPLICATIONS IN CONTACT PROBLEMS

In this paper we discuss the solution of the Two-dimensional singular Fredholm integral equation (T-DFIE). The existence of a unique solution of the T-DFIE is discussed and proved using Banach Fixed point theorem. Then, using Toeplitz matrix method and Product Nystrom method, we obtain a linear algebraic system of equations (LAS). Some numerical cases, in contact problems when the kernel takes Cauchy kernel, logarithmic form and Carleman function, are solved.

 

 

A. M. AL-BUGAMI

JJMS, 2011,4(2)     127 - 155